# SDR QXEA0200898

- Difficulty date: June 13, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 6,767 hours, 9,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- EMERGENCY LIGHT STRIP CONNECTOR HAS BROKEN WIRE AT FLOOR PANEL 133DZ. CRIMPED NEW PIN ON WIRE CONNECTOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
